The income elasticity of air travel: a meta-analysis

Gallet, Craig A. and Doucouliagos, Hristos 2014, The income elasticity of air travel: a meta-analysis, Annals of Tourism Research, vol. 49, pp. 141-155, doi: 10.1016/j.annals.2014.09.006.

Attached Files
Name Description MIMEType Size Downloads

Title The income elasticity of air travel: a meta-analysis
Author(s) Gallet, Craig A.
Doucouliagos, HristosORCID iD for Doucouliagos, Hristos orcid.org/0000-0001-5269-3556
Journal name Annals of Tourism Research
Volume number 49
Start page 141
End page 155
Total pages 15
Publisher Pergamon Press
Place of publication Oxford, Eng.
Publication date 2014-11
ISSN 0160-7383
1873-7722
Keyword(s) income elasticity
air travel
meta-regression analysis
Language eng
DOI 10.1016/j.annals.2014.09.006
Field of Research 1506 Tourism
1505 Marketing
1504 Commercial Services
HERDC Research category CN.1 Other journal article
Copyright notice ©2014, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30106108

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 32 Abstract Views, 3 File Downloads  -  Detailed Statistics
Created: Thu, 01 Feb 2018, 08:12:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.